# SDR UHLA2011032500131

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: GEE193186
- Condition: Leaking
- Location: Right
- Part time: 14,919 hours, 8,677 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SMELL OF SMOKE IN THE CABIN/COCKPIT AFTER TAKEOFF.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  RAN ENGINE, FOUND EVIDENCE OF LEAK AT NR 2 ENG A SUMP.  CONSUMPTION MINIMAL, WITHIN LIMITS IAW GE MM 72-00-00.  FERRIED TO IND.  REMOVED AND REPLACED RT ENGINE IAW ENGINE CHANGE JOBCARD.  ALL CHECKS GOOD AT THIS TIME.
